# SDR F3LA200800104

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2571 · Battery Box Structure
- Part: Fitting
- Part number: D5391215720000
- Condition: Worn
- Location: Battery Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED THE FORWARD AND AFT ATTACH POINTS OF THE NUMBER 1 BATTERY TRAY SHOWED EVIDENCE OF FRETTING.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BATTERY TRAY FITTING IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-53T-12210 AND SRM 51-42-11, PARAGRAPH 7.  FOLLOWING THE INSTALLATION OF THE FITTING, IT WAS INSPECTED AND FOUND ACCEPTABLE.
